# SDR SIMA200412106

- Difficulty date: April 21, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253813485
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION FRAME 677 WAS FOUND TO BE DENTED 3.5 INCHS AND 14 INCH ABOVE THE FLOOR. REMOVED FRAME 677 AND INSTALLED NEW FRAME IAW SAAB 340 SRM, 72LKS 3079 REV 43, 51-40-21, 51-40-40, 51-40-22, 51-40-23 AND 51-40-40.  (M)
